RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 18, Issue 6(114)  


The theory of commutative formal groups over fields of finite characteristic
Yu. I. Manin
3
Small denominators and problems of stability of motion in classical and celestial mechanics
V. I. Arnol'd
91

Scientific notes and problems
On the solution of a problem concerning polynomial invariants
D. P. Zhelobenko
193
An elementary proof of a formula of Gel'fand and Naimark
D. P. Zhelobenko
197
Approximate construction of polynomials of best approximation
M. K. Kovalenko
201
On functions of class $S$
A. A. Konyushkov
209
Some applications of the space $D^\tau$ in general topology
V. V. Proizvolov
217
Stability of unconditional bases in a uniformly convex space
G. M. Henkin
219
Non-expanding operators in a finite-dimensional space with indefinite metric
Yu. L. Shmul'yan
225

Mathematical Events in the USSR
The First Baltic Geometric Conference on Problems in Differential Geometry
V. I. Bliznikas
231

News
On the occasion of the sixtieth birthday of Konstantin Petrovich Persidskii
G. N. Bagautdinov, O. A. Zhautykov
241
Boris Zakharovich Vulikh (on the occasion of his fiftieth birthday)
G. P. Akilov, D. A. Vladimirov, L. V. Kantorovich, I. P. Natanson
242

Reviews and Bibliography
Omar Haiam, Treatises (review)
G. P. Matvievskaya, S. Kh. Sirazhdinov
245
Edgar R. Lorch, Spectral theory (review)
S. V. Fomin
248
Proceedings of the International Symposium on Linear Spaces
248
A. R. Amir-Moéz and A. L. Fass, Elements of linear spaces (review)
S. V. Fomin
250
New books on mathematics
L. P. Kalinina
250
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019